22 yrs female 120 lbs 80mg/day This is my final month of accutane, and I'm pretty happy with the results, though my doctor doesn't seem as thrilled. Although my acne has been cured, my scarring has not. Apparently accutane typically takes away scarring as well? Also, this week I had a small bump come up on my skin. It worries me that I could have a breakout while on accutane. Are these all bad signs that I'll need a 2nd dose?
Accutane Effectiveness and Random Pimples?
Doctor Answers (1)
Why is your doctor not thrilled with your results? I would definitely ask this question. Does he/she think you need to be on the medication longer? Accutane can't fix scarring. It can fix the redness of your skin, so that can look better, but it doesn't have an ability to fix scarring. Years of damage created those scars, and you're going to need a possible variety of things to resolve the scarring. Accutane won't do it, but first you need to get through your regimen - and find out why your doctor isn't happy with your results yet.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.